Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 417, NWS Norman, OK

May 19, 20179 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 19, 2017, 6:12 PM CDT for 9 counties in Oklahoma. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2017, 6:12 PM CDT (23:12 UTC)
Expired
May 19, 2017, 7:15 PM CDT
In force
63 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Cleveland County, OK, Garvin County, OK, Hughes County, OK, Lincoln County, OK, McClain County, OK, Murray County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 65 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 6:14 PM CDTTSTM WND GST 603 W Davis, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:26 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2017-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2017-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 295 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
525 J/kg
Mixed-layer CIN
-227 J/kg
Mixed-layer LCL
813 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
295 m²/s²
0-3 km storm-relative helicity
318 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

486 
WUUS54 KOUN 192312
SVROUN
OKC027-049-063-081-087-099-123-125-133-200015-
/O.NEW.KOUN.SV.W.0417.170519T2312Z-170520T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
612 PM CDT FRI MAY 19 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Eastern Garvin County in southern Oklahoma...
  Seminole County in east central Oklahoma...
  Southeastern Lincoln County in central Oklahoma...
  Pontotoc County in east central Oklahoma...
  Eastern Cleveland County in central Oklahoma...
  Northwestern Murray County in southern Oklahoma...
  Pottawatomie County in central Oklahoma...
  Southeastern McClain County in central Oklahoma...
  Western Hughes County in southeastern Oklahoma...

* Until 715 PM CDT

* At 612 PM CDT, severe thunderstorms were located along a line
  extending from near Etowah to 4 miles northeast of Rosedale to 6
  miles southwest of Byars to near Wynnewood to 3 miles north of
  Davis, moving northeast at 45 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  Norman, Shawnee, Ada, Seminole, Tecumseh, Pauls Valley,
  Holdenville, Sulphur, Davis, Noble, Slaughterville, Wewoka, Prague,
  Wynnewood, Lexington, Pink, Stratford, Konawa, Byng and Meeker.

This includes the following highways...
 Interstate 35 between mile markers 50 and 79.
 Interstate 40 between mile markers 175 and 213.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3477 9637 3477 9641 3468 9641 3468 9651
      3459 9651 3440 9725 3498 9733 3524 9741
      3560 9667 3558 9662 3540 9662 3541 9658
      3539 9654 3544 9657 3545 9655 3543 9649
      3546 9645 3529 9644 3529 9639 3497 9633
TIME...MOT...LOC 2312Z 235DEG 40KT 3515 9718 3498 9715 3480 9712 3468
9715 3456 9713

HAIL...1.75IN
WIND...60MPH
 
$$

KURTZ
3 follow-up statements
301 
WWUS54 KOUN 192330
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
630 PM CDT FRI MAY 19 2017

OKC027-049-063-081-087-099-123-125-133-200015-
/O.CON.KOUN.SV.W.0417.000000T0000Z-170520T0015Z/
Garvin OK-Seminole OK-Lincoln OK-Pontotoc OK-Cleveland OK-Murray OK-
Pottawatomie OK-McClain OK-Hughes OK-
630 PM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN GARVIN...SEMINOLE...SOUTHEASTERN LINCOLN...PONTOTOC...
EASTERN CLEVELAND...NORTHERN MURRAY...POTTAWATOMIE...SOUTHEASTERN
MCCLAIN AND WESTERN HUGHES COUNTIES...

At 630 PM CDT, severe thunderstorms were located along a line
extending from 4 miles south of Prague to 4 miles northwest of
Brooksville to 4 miles southeast of Macomb to 5 miles south of Asher
to near Stratford to 6 miles west of Roff, moving northeast at 55
mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Shawnee, Ada, Seminole, Tecumseh, Holdenville, Sulphur, Davis,
Wewoka, Prague, Wynnewood, Pink, Stratford, Konawa, Byng, Meeker,
Maud, Allen, Roff, Earlsboro and Stonewall.

This includes the following highways...
 Interstate 35 between mile markers 50 and 66.
 Interstate 40 between mile markers 175 and 213.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3477 9637 3477 9641 3468 9641 3468 9651
      3459 9652 3440 9725 3463 9724 3475 9717
      3502 9722 3534 9721 3560 9667 3558 9662
      3540 9662 3539 9654 3544 9657 3543 9649
      3546 9645 3529 9644 3529 9639 3497 9633
TIME...MOT...LOC 2330Z 218DEG 49KT 3543 9671 3523 9704 3508 9697 3490
9694 3478 9697 3466 9695

HAIL...1.25IN
WIND...60MPH
 
$$

KURTZ
189 
WWUS54 KOUN 192347
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
647 PM CDT FRI MAY 19 2017

OKC027-049-063-081-087-099-123-125-133-200015-
/O.CON.KOUN.SV.W.0417.000000T0000Z-170520T0015Z/
Garvin OK-Seminole OK-Lincoln OK-Pontotoc OK-Cleveland OK-Murray OK-
Pottawatomie OK-McClain OK-Hughes OK-
647 PM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR EASTERN GARVIN...SEMINOLE...SOUTHEASTERN LINCOLN...PONTOTOC...
SOUTHEASTERN CLEVELAND...NORTHERN MURRAY...POTTAWATOMIE...
SOUTHEASTERN MCCLAIN AND WESTERN HUGHES COUNTIES...

At 647 PM CDT, severe thunderstorms were located along a line
extending from near Prague to 3 miles east of Shawnee to 3 miles
north of Maud to 3 miles north of Konawa to 7 miles west of Byng to 6
miles west of Ada to 4 miles southeast of Vanoss, moving east at 40
mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Shawnee, Ada, Seminole, Tecumseh, Holdenville, Wewoka, Prague,
Wynnewood, Stratford, Konawa, Byng, Meeker, Maud, Allen, Roff,
Earlsboro, Bowlegs, Asher, Tribbey and Wanette.

This includes the following highways...
 Interstate 35 between mile markers 56 and 66.
 Interstate 40 between mile markers 178 and 213.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3477 9637 3477 9641 3468 9641 3468 9651
      3449 9725 3463 9724 3475 9717 3510 9715
      3541 9706 3560 9667 3558 9662 3540 9662
      3539 9654 3544 9656 3543 9649 3546 9645
      3529 9644 3529 9639 3497 9633
TIME...MOT...LOC 2347Z 257DEG 36KT 3548 9670 3534 9686 3519 9679 3501
9676 3489 9679 3480 9679 3471 9684

HAIL...1.25IN
WIND...70MPH
 
$$

KURTZ
515 
WWUS54 KOUN 200000
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
700 PM CDT FRI MAY 19 2017

OKC027-200010-
/O.CAN.KOUN.SV.W.0417.000000T0000Z-170520T0015Z/
Cleveland OK-
700 PM CDT FRI MAY 19 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLEVELAND COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3468 9641 3468 9651 3452 9715 3475 9717
      3496 9701 3515 9694 3541 9706 3560 9667
      3558 9662 3540 9662 3539 9654 3544 9656
      3543 9649 3546 9645 3529 9644 3529 9639
      3497 9633 3477 9637 3477 9641
TIME...MOT...LOC 0000Z 254DEG 20KT 3538 9686 3525 9680 3508 9676 3496
9676 3487 9675 3472 9686

$$

OKC049-063-081-087-099-123-125-133-200015-
/O.CON.KOUN.SV.W.0417.000000T0000Z-170520T0015Z/
Garvin OK-Seminole OK-Lincoln OK-Pontotoc OK-Murray OK-
Pottawatomie OK-McClain OK-Hughes OK-
700 PM CDT FRI MAY 19 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN GARVIN...SEMINOLE...SOUTHEASTERN LINCOLN...
PONTOTOC...NORTHEASTERN MURRAY...POTTAWATOMIE...SOUTHEASTERN MCCLAIN
AND WESTERN HUGHES COUNTIES...

At 700 PM CDT, severe thunderstorms were located along a line
extending from near Johnson to near Earlsboro to 3 miles south of
Maud to near Konawa to 4 miles west of Byng to near Vanoss, moving
east at 20 mph.

HAZARD...70 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Shawnee, Ada, Seminole, Tecumseh, Holdenville, Wewoka, Prague,
Wynnewood, Stratford, Konawa, Byng, Meeker, Maud, Allen, Roff,
Earlsboro, Bowlegs, Asher, Francis and Cromwell.

This includes Interstate 40 between mile markers 179 and 213.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3468 9641 3468 9651 3452 9715 3475 9717
      3496 9701 3515 9694 3541 9706 3560 9667
      3558 9662 3540 9662 3539 9654 3544 9656
      3543 9649 3546 9645 3529 9644 3529 9639
      3497 9633 3477 9637 3477 9641
TIME...MOT...LOC 0000Z 254DEG 20KT 3538 9686 3525 9680 3508 9676 3496
9676 3487 9675 3472 9686

HAIL...1.25IN
WIND...70MPH
 
$$

KURTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:19 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, May 19, 3:19 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion
National Weather Service Norman OK
319 PM CDT Fri May 19 2017

.DISCUSSION...
Strong to severe thunderstorms continue to develop across mainly
western north Texas this afternoon. Other widely scattered
showers and a few storms are developing mainly north of a cold
front in northwest Oklahoma. Anvil debris and other light
showers are keeping parts of central and southern Oklahoma
relatively cool this afternoon.

Part of an outflow boundary that pushed well into north Texas has
been lifting slowly northward this afternoon. This boundary may
lift slowly into far southern Oklahoma later this afternoon,
however, western north Texas convection may keep this boundary
just south of the Red River.

Overall the risk of strong to severe storms will continue into
the evening, perhaps overnight, before a cold front sweeps across
southern Oklahoma by early Saturday morning.

Will continue the current Flood Watch through early Saturday
morning. It does appear that western north Texas and southern
Oklahoma will have the best opportunity for widespread showers
and thunderstorms through late this evening/early Saturday
morning.

Overall most of the weekend will be dry with below average
temperatures.

Another trough will approach the southern Plains around Monday of
next week. This will bring another opportunity for showers and
thunderstorms, especially across southern Oklahoma and western
north Texas.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  55  70  49  76 /  60  10   0   0
Hobart OK         51  72  48  78 /  40   0   0   0
Wichita Falls TX  57  74  51  81 /  80  10   0   0
Gage OK           46  67  46  77 /  20   0   0  10
Ponca City OK     53  67  45  75 /  50  10   0   0
Durant OK         65  75  53  80 /  90  50  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Saturday morning for OKZ006>008-011>013-
     017>020-023>032-037>048-050>052.

TX...Flood Watch through Saturday morning for TXZ085-086-088>090.

&&
Hazardous weather outlook, May 19, 12:05 PM CDT, 6 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
1205 PM CDT Fri May 19 2017

OKZ004>048-050>052-TXZ083>090-201715-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1205 PM CDT Fri May 19 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...This afternoon and Tonight...

.THUNDERSTORMS...
There is an enhanced risk of severe thunderstorms today and
tonight across portions of north Texas and southern Oklahoma.
There is a slight risk of severe thunderstorms across much of the
remainder of Oklahoma, except for northwest Oklahoma.

LOCATION...
The enhanced risk is southeast of a line from Seymour and
Burkburnett Texas to Duncan and Seminole Oklahoma.

Surrounding the enhanced risk, there is also a slight risk across
much of Oklahoma southeast of a line from Alva to Cheyenne to
Hollis Oklahoma, and also includes the remainder of western north
Texas.

TIMING...
Through Midnight tonight.

IMPACTS...
Hail up to the size of golf balls, winds to 80 mph will be
possible with the strongest storms, with the highest chances in
the enhanced risk area.

There is a low chance of tornadoes.

Heavy rainfall will be possible over much of the risk areas.

DISCUSSION...
Showers and thunderstorms will continue to develop and move across
the area this afternoon and tonight. Some of the storms could
become severe with large hail, damaging winds, and very heavy
rainfall. There will be a low chance of a tornado with these
storms.

Thunderstorms will continue overnight, although the risk of severe
weather will decrease late this evening.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
Oklahoma and north Texas should prepare for severe weather
operations during the day into this evening.

.Flooding...
More widespread heavy rainfall will be possible through tonight.
This heavy rain could lead to flash flooding and river flooding in
some locations.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.THUNDERSTORMS...
Isolated thunderstorms will be possible in southeastern Oklahoma
Saturday morning before moving out of the area.

There will be chances of thunderstorms again Sunday night through
Tuesday.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, May 19, 4:13 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
413 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             BURKBURNETT             34.08N 98.56W
05/19/2017  E2.50 INCH       WICHITA            TX   PUBLIC

            PUBLIC REPORTED TENNIS BALL SIZED HAIL. PICTURE ON
            FACEBOOK.

&&

KURTZ
Special weather statement, May 19, 4:25 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
425 PM CDT FRI MAY 19 2017

OKZ028-030>032-040-042-192200-
Pottawatomie OK-Pontotoc OK-Garvin OK-Hughes OK-Seminole OK-
McClain OK-
425 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Pottawatomie...
northern Pontotoc...northeastern Garvin...western Hughes...southern
Seminole and southeastern McClain Counties Until 500 PM CDT...

AT 424 PM CDT, strong thunderstorms were along a line extending from
near Byars to 4 miles south of Ada, moving northeast at 55 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3515 9696 3503 9644 3461 9664 3481 9718
TIME...MOT...LOC 2124Z 206DEG 49KT 3485 9706 3470 9669

30
Special weather statement, May 19, 4:44 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
444 PM CDT FRI MAY 19 2017

OKZ025-029-192215-
Oklahoma OK-Cleveland OK-
444 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma and north
central Cleveland Counties Until 515 PM CDT...

AT 443 PM CDT, a strong thunderstorm was located over Moore, moving
northeast at 50 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Eastern Oklahoma City, western Norman, Moore, Midwest City, Del City,
Choctaw, Harrah, Spencer, Jones, Nicoma Park, Valley Brook, Tinker
Air Force Base, Stanley Draper Lake and Smith Village.

This includes the following highways...
 Interstate 35 between mile markers 115 and 125.
 Interstate 40 between mile markers 154 and 166.
 Interstate 44 between mile markers 142 and 143.
 Interstate 240 between mile markers 3 and 16.

LAT...LON 3527 9747 3536 9756 3563 9731 3560 9716
      3554 9714 3545 9714
TIME...MOT...LOC 2143Z 223DEG 44KT 3534 9747

KURTZ
Special weather statement, May 19, 5:44 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
544 PM CDT FRI MAY 19 2017

TXZ089-090-192315-
Clay TX-Archer TX-
544 PM CDT FRI MAY 19 2017

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Clay and eastern
Archer Counties Until 615 PM CDT...

AT 542 PM CDT, a strong thunderstorm was located 9 miles southwest of
Windthorst, moving northeast at 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...

Locations impacted include...
Archer City, Scotland, Windthorst, southern Lake Arrowhead and Joy.

LAT...LON 3343 9875 3374 9855 3368 9830 3358 9814
      3346 9834 3347 9842 3342 9842 3340 9845
TIME...MOT...LOC 2242Z 227DEG 28KT 3346 9855

KURTZ
Local storm report, May 19, 6:08 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     TORNADO          2 SW WINDTHORST         33.56N 98.46W
05/19/2017                   ARCHER             TX   NWS EMPLOYEE

            BRIEF ROPE TORNADO. LASTED 1 MINUTE.

&&

VMAHALE
Local storm report, May 19, 6:10 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
610 PM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             3 E MACOMB              35.15N 96.96W
05/19/2017  E1.00 INCH       POTTAWATOMIE       OK   LAW ENFORCEMENT

&&

KURTZ

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:05 PM CDTAreal Flood AdvisoryOUNComanche, Cotton, Jefferson, Stephens, Tillman3 hr
May 18, 7:13 PM CDTTornado WarningOUNAlfalfa, Woods32 min
May 18, 7:15 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods45 min
May 18, 7:16 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma29 min
May 18, 7:18 PM CDTSpecial Weather StatementOUNGarfield27 min
May 18, 7:24 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma51 min
May 18, 7:27 PM CDTSevere Thunderstorm WarningOUNLincoln33 min
May 18, 7:34 PM CDTSevere Thunderstorm WarningOUNCarter, Cotton, Garvin, Grady, Jefferson, Murray and 2 more41 min
May 18, 7:40 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant65 min
May 18, 7:43 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie47 min
May 18, 7:49 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain26 min
May 18, 7:55 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major50 min
May 18, 8:00 PM CDTAreal Flood AdvisoryOUNCleveland, McClain, Pottawatomie3 hr
May 18, 8:12 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, Jefferson, Love, Murray and 2 more48 min
May 18, 8:16 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain44 min
May 18, 8:19 PM CDTFlash Flood WarningOUNCotton, Jefferson, Stephens3 hr
May 18, 8:24 PM CDTSevere Thunderstorm WarningOUNPottawatomie51 min
May 18, 8:33 PM CDTSevere Thunderstorm WarningOUNLincoln42 min
May 18, 8:37 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman53 min
May 18, 8:45 PM CDTSpecial Weather StatementOUNGrant30 min
May 18, 8:45 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma, Pottawatomie30 min
May 18, 8:53 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Garvin, Hughes, Johnston, Murray and 1 more52 min
May 18, 8:56 PM CDTSpecial Weather StatementOUNAlfalfa49 min
May 18, 8:58 PM CDTSpecial Weather StatementOUNLincoln, Pottawatomie, Seminole47 min
May 18, 9:08 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson52 min
May 18, 9:11 PM CDTAreal Flood AdvisoryOUNCarter, Murray3 hr
May 18, 9:14 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole46 min
May 18, 9:17 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens43 min
May 18, 9:33 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Pontotoc27 min
May 18, 9:39 PM CDTSpecial Weather StatementOUNGrant36 min
May 18, 9:40 PM CDTTornado WarningOUNJefferson20 min
May 18, 9:48 PM CDTSevere Thunderstorm WarningOUNCarter, Coal, Johnston, Marshall, Murray, Pontotoc42 min
May 18, 9:51 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love39 min
May 18, 9:55 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes35 min
May 18, 9:59 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Stephens46 min
May 18, 10:14 PM CDTAreal Flood AdvisoryOUNCarter, Coal, Hughes, Johnston, Murray, Pontotoc3 hr
May 18, 10:21 PM CDTSpecial Weather StatementOUNGrant24 min
May 18, 10:26 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray49 min
May 18, 10:40 PM CDTSevere Thunderstorm WarningOUNCarter, Love50 min
May 18, 10:50 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston, Pontotoc40 min
May 18, 10:54 PM CDTTornado WarningOUNCarter, Love36 min
May 18, 11:06 PM CDTTornado WarningOUNCoal, Johnston, Pontotoc11 min
May 18, 11:20 PM CDTTornado WarningOUNLove, Marshall25 min
May 18, 11:26 PM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston49 min
May 18, 11:32 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall43 min
May 18, 11:41 PM CDTTornado WarningOUNJohnston, Marshall34 min
May 19, 12:04 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Johnston23 min
May 19, 12:35 AM CDTSpecial Weather StatementOUNCanadian25 min
May 19, 1:05 AM CDTSpecial Weather StatementOUNCanadian25 min
May 19, 1:13 AM CDTSevere Thunderstorm WarningOUNCanadian, Logan, Oklahoma47 min
May 19, 1:55 AM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher, Lincoln, Logan and 2 more50 min
May 19, 2:16 AM CDTRiver Flood WarningOUNPottawatomie, Seminole23 hr
May 19, 2:26 AM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher, Lincoln, Logan, Oklahoma and 1 more49 min
May 19, 2:32 AM CDTAreal Flood AdvisoryOUNLogan, Oklahoma118 min
May 19, 3:15 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne45 min
May 19, 3:37 AM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne113 min
May 19, 6:44 AM CDTSpecial Weather StatementOUNTillman31 min
May 19, 6:57 AM CDTSpecial Weather StatementOUNTillman33 min
May 19, 8:04 AM CDTSpecial Weather StatementOUNCaddo41 min
May 19, 8:31 AM CDTSpecial Weather StatementOUNCanadian, Kingfisher44 min
May 19, 8:51 AM CDTSpecial Weather StatementOUNJefferson39 min
May 19, 9:22 AM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman38 min
May 19, 9:27 AM CDTSpecial Weather StatementOUNGarfield, Kingfisher, Major48 min
May 19, 9:30 AM CDTSpecial Weather StatementOUNCarter, Garvin, Jefferson, Murray, Pontotoc45 min
May 19, 9:45 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma30 min
May 19, 10:03 AM CDTSpecial Weather StatementOUNAlfalfa, Garfield, Grant42 min
May 19, 10:07 AM CDTRiver Flood WarningOUNMajor, Woods, Woodward15 hr
May 19, 11:15 AM CDTSpecial Weather StatementOUNHughes45 min
May 19, 11:19 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma26 min
May 19, 12:05 PM CDTSpecial Weather StatementOUNCotton25 min
May 19, 12:44 PM CDTSpecial Weather StatementOUNGarvin46 min
May 19, 2:07 PM CDTSpecial Weather StatementOUNCotton, Jefferson38 min
May 19, 2:53 PM CDTSpecial Weather StatementOUNCotton67 min
May 19, 3:00 PM CDTSevere Thunderstorm WarningOUNJefferson, Love45 min
May 19, 3:03 PM CDTSevere Thunderstorm WarningOUNTillman42 min
May 19, 3:28 PM CDTSpecial Weather StatementOUNGarvin32 min
May 19, 3:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Jefferson, Tillman54 min
May 19, 3:39 PM CDTSpecial Weather StatementOUNCleveland36 min
May 19, 3:56 PM CDTSpecial Weather StatementOUNCarter34 min
May 19, 4:03 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.